# SDR SWIA202312071117

- Difficulty date: November 17, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N255SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000622
- Aircraft time: 17,013 hours, 12,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREAS OF LH FWD FUSELAGE SKIN BETWEEN FR10 - FR11 AND STGR 17L - STR18L REQUIRE PERMANENT REPAIR IN REF TO SRM 53-10-01/REPAIR 12P. (FILED CLOSED)REPAIRED DAMAGED AREAS OF LH FWD FUSELAGE SKIN BETWEEN FR10 - FR11 AND STGR 17L - STR18L IN REF TO SRM 53-10-01/REPAIR 12P. C/W TASK CARD 51-00-00-002-SKY-U, COMPLETED M-337.
